# SDR DALA2017061504748

- Difficulty date: June 14, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 76,411 hours, 58,575 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rub Strip
- Condition: Corroded
- Location: Access Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RUB STRIPS UPPER SURFACE RIGHT WING ACCESS PANELS 1409C, 1410C, 1414C.  THE RUBSTRIPS WERE REPLACED IAW SRM 51-22-2A, PAR 4.
